# SDR SWAA2023040711142

- Difficulty date: February 28, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOC BS 787 TO BS 807 AT LEVEL STR 27R AFT CARGO COMPARTMENT 2023-142901<[01] REPLACED WEB - INTERCOSTAL LOC BS 787 TO BS 807 AT LEVEL STR 27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A8130 SHEET 12 REV B. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
